Ask a Pharmacist Expert Forum
Interactions with Fish oil, garlic and my current meds
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Interactions with Fish oil, garlic and my current meds

I just found out my heart has a low ejection fraction and that I have fluid around my heart. My Cardiac Catheterization showed no problems with the veins, etc. They put me on a water pill and a blood pressure medicine to ease (and possibly partially heal) the heart issues. I heard that Fish oil and Garlic pills are good for your heart. On some of the website for fish oil they mention a possible reaction with diuretics... can I take both Fish oil and garlic to help my heart naturally along with all my previous and new medications? Thanks!
Age
:  
32
Sex
:  
Female
Weight
:  
287
Current Medications
:  
Wellbutrin 300
Requip 1
Lexapro 20
Seroquel 37.5
High blood pressure medicine
Water pills
Prilosec
Zyrtec
Alberterol
Drug Allergies
:  
Vancomycin
Medical Conditions
:  
GERD (prilosec)
Low ejection fraction (Heart)
Fluid around heart (blood pressure medicine & water pills are for that)
Depression (wellbutrin, lexapro)
Trouble sleeping (seroquel)
Restless leg syndrome (requip)
Allergies (zyrtec)
Asmtha (albuterol if needed- rarely)
Related Discussions
639831_tn?1223066680
Yes, you can take fish oil and garlic supplements along with your current medications. They do not interact with each other.
3 Comments
Blank
Avatar_f_tn
Thanks so much. I don't need to worry about them causing my heartburn to flare up do I?
Blank
669815_tn?1225654838
No, there should not be any heartburn issues.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank